# SDR UIEA01063

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65B01717515
- Condition: Cracked
- Location: Bs 480
- Part time: 77,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND FRAME STATION 480 CRACKED AT STRINGER 14R COMMON TO THE CUTOUT.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER AND INSTALLED PER STANDARD PRACTICES IAW SRM 53-10-04.  REINSPECTION TO BE ACCOMPLISHED AT 3000 CYCLES AND REPETITIVE AT 3000 CYCLES UNTIL 747-53-2272 IS INCORPORATED AT THE 20000 CYCLE LIMIT.  (M)
